The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1998, volume: 181, number: 1-3

  1. R. Julian R. Abel, Hantao Zhang
    Direct constructions for certain types of HMOLS. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:1-17 [Journal]
  2. Noga Alon, Eran Halperin
    Bipartite subgraphs of integer weighted graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:19-29 [Journal]
  3. Denise Amar, Stephan Brandt, Daniel Brito, Oscar Ordaz
    Neighborhood conditions for balanced independent sets in bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:31-36 [Journal]
  4. Kenneth P. Bogart, Garth Isaak
    Proper and unit bitolerance orders and graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:37-51 [Journal]
  5. André Bouchet, Werner Schwärzler
    The delta-sum of matching delta-matroids. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:53-63 [Journal]
  6. Michel Burlet, Alexander V. Karzanov
    Minimum weight (T, d)-joins and multi-joins. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:65-76 [Journal]
  7. Zhibo Chen
    Integral sum graphs from identification. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:77-90 [Journal]
  8. K. Deiters, Marcel Erné
    Negations and contrapositions of complete lattices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:91-111 [Journal]
  9. Charles M. Fiduccia, Edward R. Scheinerman, Ann N. Trenk, Jennifer S. Zito
    Dot product representations of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:113-138 [Journal]
  10. Ronald L. Graham, Boris D. Lubachevsky, Kari J. Nurmela, Patric R. J. Östergård
    Dense packings of congruent circles in a circle. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:139-154 [Journal]
  11. Afrodita Iorgulescu
    Connections between MVn algebras and n-valued Lukasiewicz-Moisil algebras Part I. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:155-177 [Journal]
  12. Kyriakos Kilakos, F. Bruce Shepherd
    Face extensions in planar cubic graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:179-191 [Journal]
  13. Irene Sciriha
    On the construction of graphs of nullity one. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:193-211 [Journal]
  14. Huei-Jan Shyr, Y. S. Tsai
    Free submonoids in the monoid of languages. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:213-222 [Journal]
  15. Ann N. Trenk
    On k-weak orders: Recognition and a tolerance result. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:223-237 [Journal]
  16. Jerzy Wojciechowski
    On constructing snakes in powers of complete graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:239-254 [Journal]
  17. Sanming Zhou, Jinjiang Yuan
    Harper-type lower bounds and the bandwidths of the compositions of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:255-266 [Journal]
  18. Miklós Bóna
    Permutations with one or two 132-subsequences. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:267-274 [Journal]
  19. M. Burzio, G. Ferrarese
    The subdivision graph of a graceful tree is a graceful tree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:275-281 [Journal]
  20. Derek Jennings, Kevin Byard
    Qualified residue difference sets with zero. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:283-288 [Journal]
  21. Tomasz Luczak, Vojtech Rödl, Tomasz Schoen
    Independent finite sums in graphs defined on the natural numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:289-294 [Journal]
  22. Catherine Huafei Yan
    Distributive laws for commuting equivalence relations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:181, n:1-3, pp:295-298 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002